# SDR SCNA01707

- Difficulty date: August 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-200
- Aircraft serial: 20766
- Aircraft time: 69,245 hours, 23,614 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FAILURE INDICATION ON TAKEOFF.  NR 3 GENERATOR BREAKER TRIP AND AUTO PACK TRIP OFF LEFT AND RIGHT PACK.  PLACED ON MEL.
